Change search
ReferencesLink to record
Permanent link

Direct link
Complex Control Models with Parametric Families of Fuzzy Constrains in Evaluation of Resort Management System
Blekinge Institute of Technology, Faculty of Engineering, Department of Mathematics and Natural Sciences.ORCID iD: 0000-0002-9920-7946
2014 (English)In: Journal of Advanced Computational Intelligence and Intelligent Informatics, ISSN 1883-8014, Vol. 18, no 3, 271-279 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we propose a complex system, involving two control algorithms, to provide a final estimation of Resort Management System (RMS). This distinct RMS quality value depends on some individual appreciations, assigned by customers to basic services. In order to improve the qualities of control actions, we intend to add parametric membership functions of fuzzy sets to the fuzzification part. Another modification considers the newly designed technique of determining some essential estimates in the processing part of control to employ all entry data in the result of final decision.

Place, publisher, year, edition, pages
Fuji Technology Press , 2014. Vol. 18, no 3, 271-279 p.
Keyword [en]
Resort management system quality, Parametric membership functions, Importance weights, Takagi-Sugeno fuzzy control, Mamdani fuzzy control
National Category
Mathematics Business Administration
Identifiers
URN: urn:nbn:se:bth-6702Local ID: oai:bth.se:forskinfo2CAD2DAC207D612FC1257CDF00362F17OAI: oai:DiVA.org:bth-6702DiVA: diva2:834234
Note
Open access journal with registration policy http://www.fujipress.jp/JACIII/Available from: 2014-05-21 Created: 2014-05-21 Last updated: 2016-09-20Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Rakus-Andersson, Elisabeth
By organisation
Department of Mathematics and Natural Sciences
MathematicsBusiness Administration

Search outside of DiVA

GoogleGoogle Scholar

Total: 27 hits
ReferencesLink to record
Permanent link

Direct link